Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata: “A cotangent analogue of continued fractions” (Duke Math. J. 4 (1938), 323–340) by D. H. Lehmer

Authors: Robert Spira and Alexander Scheeline
Journal: Math. Comp. 28 (1974), 677
MSC: Primary 10-04; Secondary 10A30
MathSciNet review: 0345897
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10-04, 10A30

Retrieve articles in all journals with MSC: 10-04, 10A30

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society